Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A generalized sampling theorem for locally compact abelian groups

Author: Adel Faridani
Journal: Math. Comp. 63 (1994), 307-327
MSC: Primary 43A25; Secondary 65Dxx, 65T20, 94A05
MathSciNet review: 1240658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a sampling theorem for locally compact abelian groups. The sampling sets are finite unions of cosets of a closed subgroup. This generalizes the well-known case of nonequidistant but periodic sampling on the real line. For nonbandlimited functions an $ {L_1}$-type estimate for the aliasing error is given. We discuss the application of the theorem to a class of sampling sets in $ {{\mathbf{R}}^s}$, give a general algorithm for a computer implementation, present a detailed description of the implementation for the s-dimensional torus group, and point out connections to lattice rules for numerical integration.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 43A25, 65Dxx, 65T20, 94A05

Retrieve articles in all journals with MSC: 43A25, 65Dxx, 65T20, 94A05

Additional Information

PII: S 0025-5718(1994)1240658-6
Keywords: Sampling theorem, nonuniform sampling, multidimensional sampling, periodic sampling, bunched sampling, lattice rules, locally compact abelian groups
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia